CSpace
Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature
Wang, Yaohua1; Zhang, Xiao2,3,4
2019-12-01
Source PublicationINTERNATIONAL JOURNAL OF MATHEMATICS
ISSN0129-167X
Volume30Issue:13Pages:16
AbstractWe establish the positive energy theorem for weak asymptotically anti-de Sitter initial data sets with distributional curvature under the weak dominant energy condition.
KeywordGeneral relativity the positive energy theorem asymptotically anti-de Sitter spacetime distributional curvature
DOI10.1142/S0129167X19400032
Indexed BySCI
Language英语
Funding ProjectChinese NSF Grant[11571345] ; Chinese NSF Grant[11731001] ; Chinese NSF Grant[11401168] ; Chinese NSF Grant[11671089] ; foundation of He'nan Educational Committee[19A110010] ; special foundation for Guangxi Ba Gui Scholars ; special foundation for Junwu Scholars ; HLM of Chinese Academy of Sciences ; NCMIS of Chinese Academy of Sciences ; CEMS of Chinese Academy of Sciences ; HCMS of Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000503464900004
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50449
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Xiao
Affiliation1.Henan Univ, Sch Math & Stat, Kaifeng 475004, Henan, Peoples R China
2.Guangxi Univ, Guangxi Ctr Math Res, Nanning 530004, Guanxi, Peoples R China
3.Chinese Acad Sci, Inst Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Wang, Yaohua,Zhang, Xiao. Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature[J]. INTERNATIONAL JOURNAL OF MATHEMATICS,2019,30(13):16.
APA Wang, Yaohua,&Zhang, Xiao.(2019).Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature.INTERNATIONAL JOURNAL OF MATHEMATICS,30(13),16.
MLA Wang, Yaohua,et al."Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature".INTERNATIONAL JOURNAL OF MATHEMATICS 30.13(2019):16.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.